RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 12, Pages 1618–1628 (Mi de10504)  

This article is cited in 2 scientific papers (total in 2 papers)

Partial Differential Equations

Existence and the Asymptotic Behavior of Generalized Solutions of the Neumann Problem for Second-Order Elliptic Equations in Unbounded Layer Domains

M. G. Gasymov, G. I. Aslanov

Azerbaijan Technical University, Baku

Full text: PDF file (1176 kB)

English version:
Differential Equations, 2001, 37:12, 1699–1710

Bibliographic databases:

UDC: 517.955.8
Received: 18.05.2001

Citation: M. G. Gasymov, G. I. Aslanov, “Existence and the Asymptotic Behavior of Generalized Solutions of the Neumann Problem for Second-Order Elliptic Equations in Unbounded Layer Domains”, Differ. Uravn., 37:12 (2001), 1618–1628; Differ. Equ., 37:12 (2001), 1699–1710

Citation in format AMSBIB
\Bibitem{GasAsl01}
\by M.~G.~Gasymov, G.~I.~Aslanov
\paper Existence and the Asymptotic Behavior of Generalized Solutions of the Neumann Problem for Second-Order Elliptic Equations in Unbounded Layer Domains
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 12
\pages 1618--1628
\mathnet{http://mi.mathnet.ru/de10504}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1967586}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 12
\pages 1699--1710
\crossref{https://doi.org/10.1023/A:1014463106155}


Linking options:
  • http://mi.mathnet.ru/eng/de10504
  • http://mi.mathnet.ru/eng/de/v37/i12/p1618

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Nikishkin, “Asymptotic behavior of solutions of boundary-value problems for the equation $\Delta u-ku=f$ in a layer”, J. Math. Sci. (N. Y.), 197:3 (2014), 395–398  mathnet  crossref  elib
    2. V. A. Nikishkin, “On the asymptotics of the solution of the Dirichlet problem for a fourth-order equation in a layer”, Comput. Math. Math. Phys., 54:8 (2014), 1214–1220  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Number of views:
    This page:48
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019